A 4-year-old male asked:
im needing to know if there will be a reaction or overdose from take dimetapp multi symptoms for kids with brompheniramine and cetirizine allergy?
2 doctor answers
Dr. Pierrette Mimi Poinsett answered
37 years experience Pediatrics
Antihistamine: Both brompheniramine and cetirizine are antihistamines. Taking both medications is like taking a double dose- however not an overdose. Increased sleepiness may be the main effect.
Answered on Aug 20, 2019
Dr. Florence Nwofor answered
Specializes in Pediatrics
It is possible: Generally these class of OTC remedies are discourage by the acdemy of pediatrics. With the multisymptom cough remedies your child will be getting medications that may not be necessary with the risk of abnormal dosing. Supportive therapy can help with some symptoms. If no improvement a consult with the pediatrician is recommended for specific therapy
Answered on Jan 17, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!